# SDR UIEA2018052200932

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,256 hours, 16,403 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, R FWD WINDOW EICAS MESSAGE. REMOVED R1 WINDOW HEAT CONTROLLER. INSPECTED CONNECTOR NO FAULTS NOTED. REINSTALLED WINDOW HEAT CONTROLLER IAW AMM 30-41-01. PERFORMED FIM BITE TEST IAW AMM 30-41-00 NO FAULT NOTED.
